| Model Number |
N161 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited noise and oversensing.The physician opted to surgically abandon it, while the device was explanted.Both products were succesfully replaced.No additional adverse patient effects were reported.